Lumps from Belotero lip injection (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 9
Lips can easily swell after injection in an uneven fashion. Sometimes a spot may appear to be a lump but will look better once the swelling has resolved. You really should wait 2 weeks before judging. If you are really concerned, you can see your physician at one week. Your physician can massage the product. If it is truly a lump, it can be dissolved with hylenex.
I would wait for 2 weeks post injection to make sure that all the post injection swelling is gone. At that point if there is still lumps I would recommend using hyaluronidase to dissolve it. Your injector could take care of this for you.
Lumps in the Lips?
BELOTERO BALANCE should create an elegant finishing touch to your appearance, filling small gaps beneath the skin’s surface and improving the appearance of stubborn etched-in smile lines and vertical lip lines above and around the lips! If the treatment was done in the recent 2 weeks, I would allow the swelling to subside. I usually do not recommend massaging the lips , since this might be the cause of more swelling or for the product to travel. Typically , Belotero should be injected superficially --- so lumps are not usually something I see as with other hyaluronic acid fillers.
You might also like...
Brushing vs filler vs bruising and filler. Give 2 weeks.
Belotero lip injection
Swelling and bruising is common the first few days after lip filler injection and can last up to 14 days. Yes, Belotero is a "softer" filler then Restylane and the incidence of lumps is lower. In your case, the lumps maybe related to bruising. I would wait 2 weeks to see the end result. If the lumps have not resolved by that point, then the filler be have been inappropriately placed and will need to be treated with massage and/or hyaluronidase injection.
Swelling after lip augmentation
Lumps after Belotero
Lumps after lip filler
Your physician is correct, there are less incidences of lumpiness after Belotero filler injections. It does depend on the filler used was it Balance, intense or Volume? From your pictures I can see that there is some unevenness that looks like it is due to an underlying bruise, this coupled with swelling gives the impression of lumpy lips. I would suggest to ice the lips to make sure that the swelling goes down and wait 2 weeks to your review appointment so that your doctor can accurately assess the lumps if they remain. One can not tell at this stage whether you need more fillers as there is still a degree of swelling. Wait 14 days then reassess. Keep us updated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.